Convergence des polygones de Harder-Narasimhan
[Convergence of Harder-Narasimhan polygons]
Mémoires de la Société Mathématique de France, no. 120 (2010) , 118 p.

We interpret the theory of Harder-Narasimhan polygons by the language of -filtrations. By using a variant version of Fekete’s lemma and a combinatoric argument on monomials, we establish the uniform convergence of polygons associated to a graded algebra equipped with filtrations. This leads to the existence of several arithmetic invariants a very particular case of which is the sectional capacity. Two applications in Arakelov geometry are developed: the arithmetic Hilbert-Samuel theorem and the existence and the geometric interpretation of the asymptotic maximal slope.

On interprète la théorie des polygones de Harder-Narasimhan par le langage des -filtrations. En utilisant une variante du lemme de Fekete et un argument combinatoire des monômes, on établit la convergence uniforme des polygones associés à une algèbre graduée munie de filtrations. Cela conduit à l’existence de plusieurs invariants arithmétiques dont un cas très particulier est la capacité sectionnelle. Deux applications de ce résultat en géométrie d’Arakelov sont abordées  : le théorème de Hilbert-Samuel arithmétique ainsi que l’existence et l’interprétation géométrique de la pente maximale asymptotique.

DOI: 10.24033/msmf.432
Classification: 14G40,  14F05
Keywords: Arakelov geometry, slope method, filtration, Harder-Narasimhan polygon, Hilbert-Samuel theorem
@book{MSMF_2010_2_120__1_0,
     author = {Chen, Huayi},
     title = {Convergence des polygones de {Harder-Narasimhan}},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {120},
     year = {2010},
     doi = {10.24033/msmf.432},
     zbl = {1208.14001},
     mrnumber = {2768967},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_2010_2_120__1_0/}
}
TY  - BOOK
AU  - Chen, Huayi
TI  - Convergence des polygones de Harder-Narasimhan
T3  - Mémoires de la Société Mathématique de France
PY  - 2010
DA  - 2010///
IS  - 120
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/MSMF_2010_2_120__1_0/
UR  - https://zbmath.org/?q=an%3A1208.14001
UR  - https://www.ams.org/mathscinet-getitem?mr=2768967
UR  - https://doi.org/10.24033/msmf.432
DO  - 10.24033/msmf.432
LA  - fr
ID  - MSMF_2010_2_120__1_0
ER  - 
%0 Book
%A Chen, Huayi
%T Convergence des polygones de Harder-Narasimhan
%S Mémoires de la Société Mathématique de France
%D 2010
%N 120
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.432
%R 10.24033/msmf.432
%G fr
%F MSMF_2010_2_120__1_0
Chen, Huayi. Convergence des polygones de Harder-Narasimhan. Mémoires de la Société Mathématique de France, Serie 2, , no. 120 (2010), 118 p. doi : 10.24033/msmf.432. http://numdam.org/item/MSMF_2010_2_120__1_0/

[1] A. Abbes & T. Bouche« Théorème de Hilbert-Samuel “arithmétique” », Ann. Inst. Fourier (Grenoble) 45 (1995), p. 375–401. | Numdam | Zbl | EuDML | MR

[2] P. Autissier« Points entiers sur les surfaces arithmétiques », J. reine angew. Math. 531 (2001), p. 201–235. | MR

[3] E. Bombieri & J. Vaaler« On Siegel’s lemma », Invent. Math. 73 (1983), p. 11–32. | Zbl | EuDML | MR

[4] —, « Addendum to : “On Siegel’s lemma” », Invent. Math. 75 (1984), p. 377. | EuDML

[5] T. Borek« Successive minima and slopes of Hermitian vector bundles over number fields », J. Number Theory 113 (2005), p. 380–388. | Zbl | MR

[6] J.-B. Bost« Périodes et isogenies des variétés abéliennes sur les corps de nombres (d’après D. Masser et G. Wüstholz) », Astérisque 237 (1996), p. 115–161, Séminaire Bourbaki, Vol. 1994/95, exp. no 795. | Numdam | EuDML | MR

[7] —, « Algebraic leaves of algebraic foliations over number fields », Publ. Math. Inst. Hautes Études Sci. 93 (2001), p. 161–221. | Numdam | Zbl | EuDML

[8] —, « Germs of analytic varieties in algebraic varieties : canonical metrics and arithmetic algebraization theorems », in Geometric aspects of Dwork theory. Vol. I, II, Walter de Gruyter GmbH & Co. KG, Berlin, 2004, p. 371–418. | Zbl

[9] —, « Evaluation maps, slopes, and algebraicity criteria », in International Congress of Mathematicians. Vol. II, Eur. Math. Soc., Zürich, 2006, p. 537–562. | Zbl

[10] J.-B. Bost, H. Gillet & C. Soulé« Heights of projective varieties and positive Green forms », J. Amer. Math. Soc. 7 (1994), p. 903–1027. | Zbl | MR

[11] J.-B. Bost & K. Künnemann« Hermitian vector bundles and extension groups on arithmetic schemes. I. Geometry of numbers », Adv. Math. 223 (2010), p. 987–1106. | Zbl | MR

[12] N. BourbakiÉléments de mathématique. Fasc. XIII. Livre VI : Intégration. Chapitres 1, 2, 3 et 4 : Inégalités de convexité, Espaces de Riesz, Mesures sur les espaces localement compacts, Prolongement d’une mesure, Espaces L p , Deuxième édition revue et augmentée. Actualités Scientifiques et Industrielles, No. 1175, Hermann, 1965. | Zbl | MR

[13] —, Éléments de mathématique. Algèbre. Chapitres 1 à 3, Hermann, 1970.

[14] —, Éléments de mathématique, Masson, 1998, Algèbre commutative. Chapitre 8. Dimension. Chapitre 9. Anneaux locaux noethériens complets.

[15] A. Chambert-Loir« Théorèmes d’algébricité en géométrie diophantienne (d’après J.-B. Bost, Y. André, D. & G. Chudnovsky) », Astérisque 282 (2002), p. 175–209, Séminaire Bourbaki, Vol. 2000/2001, exposé no 886. | Zbl | EuDML | MR

[16] H. Chen« Positivité en géométrie algébrique et en géométrie d’Arakelov : application à l’algébrisation et à l’étude asymptotique des polygones de Harder-Narasimhan », Thèse, École polytechnique, 2006.

[17] —, « Maximal slope of tensor product of Hermitian vector bundles », J. Algebraic Geom. 18 (2009), p. 575–603. | Zbl | MR

[18] T. Chinburg« Capacity theory on varieties », Compositio Math. 80 (1991), p. 75–84. | Numdam | Zbl | EuDML | MR

[19] D. EisenbudCommutative algebra, Graduate Texts in Math., vol. 150, Springer, 1995. | MR

[20] G. Faltings & G. Wüstholz« Diophantine approximations on projective spaces », Invent. Math. 116 (1994), p. 109–138. | Zbl | EuDML | MR

[21] M. Fekete« Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten », Math. Z. 17 (1923), p. 228–249. | EuDML | MR

[22] É. Gaudron« Pentes des fibrés vectoriels adéliques sur un corps global », Rend. Semin. Mat. Univ. Padova 119 (2008), p. 21–95. | Numdam | EuDML | MR

[23] H. Gillet & C. Soulé« An arithmetic Riemann-Roch theorem », Invent. Math. 110 (1992), p. 473–543. | Zbl | EuDML | MR

[24] D. R. Grayson« Reduction theory using semistability », Comment. Math. Helv. 59 (1984), p. 600–634. | Zbl | EuDML | MR

[25] A. Grothendieck« Éléments de géométrie algébrique. II. Étude globale élémentaire de quelques classes de morphismes », Publ. Math. I.H.É.S., vol. 8, 1961. | EuDML | MR

[26] —, « Éléments de géométrie algébrique. III. Étude cohomologique des faisceaux cohérents. I », Publ. Math. I.H.É.S., vol. 11, 1961.

[27] —, « Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. I », Publ. Math. I.H.É.S., vol. 20, 1964. | Numdam | Zbl

[28] G. Harder & M. S. Narasimhan« On the cohomology groups of moduli spaces of vector bundles on curves », Math. Ann. 212 (1974/75), p. 215–248. | Zbl | EuDML | MR

[29] R. Hartshorne« Ample vector bundles », Publ. Math. I.H.É.S. 29 (1966), p. 63–94. | Numdam | Zbl | EuDML | MR

[30] —, Ample subvarieties of algebraic varieties, Notes written in collaboration with C. Musili. Lecture Notes in Math., vol. 156, Springer, 1970. | MR

[31] L. HörmanderAn introduction to complex analysis in several variables, third éd., North-Holland Mathematical Library, vol. 7, North-Holland Publishing Co., 1990. | MR

[32] —, Notions of convexity, Progress in Math., vol. 127, Birkhäuser, 1994. | Zbl

[33] R. LazarsfeldPositivity in algebraic geometry. I, Ergebnisse Math. Grenzg.. 3. Folge. A Series of Modern Surveys in Mathematics, vol. 48, Springer, 2004, Classical setting : line bundles and linear series. | Zbl | MR

[34] —, Positivity in algebraic geometry. II, Ergebnisse Math. Grenzg.. 3. Folge. A Series of Modern Surveys in Mathematics, vol. 49, Springer, 2004, Positivity for vector bundles, and multiplier ideals.

[35] H. MatsumuraCommutative ring theory, second éd., Cambridge Studies in Advanced Math., vol. 8, Cambridge Univ. Press, 1989. | MR

[36] R. B. Mcfeat« Geometry of numbers in adele spaces », Dissertationes Math. Rozprawy Mat., vol. 88, 1971. | Zbl | EuDML | MR

[37] A. Moriwaki« Arithmetic height functions over finitely generated fields », Invent. Math. 140 (2000), p. 101–142. | Zbl | MR

[38] H. Randriambololona« Métriques de sous-quotient et théorème de Hilbert-Samuel arithmétique pour les faisceaux cohérents », J. reine angew. Math. 590 (2006), p. 67–88. | MR

[39] R. Rumely« On the relation between Cantor’s capacity and the sectional capacity », Duke Math. J. 70 (1993), p. 517–574. | Zbl | MR

[40] R. Rumely & C. F. Lau« Arithmetic capacities on 𝐏 N », Math. Z. 215 (1994), p. 533–560. | Zbl | EuDML | MR

[41] R. Rumely, C. F. Lau & R. Varley« Existence of the sectional capacity », Mem. Amer. Math. Soc., vol. 145, 2000. | Zbl | MR

[42] U. Stuhler« Eine Bemerkung zur Reduktionstheorie quadratischer Formen », Arch. Math. (Basel) 27 (1976), p. 604–610. | Zbl | MR

[43] A. C. ThompsonMinkowski geometry, Encyclopedia of Mathematics and its Applications, vol. 63, Cambridge Univ. Press, 1996. | Zbl | MR

[44] J. L. Thunder« An adelic Minkowski-Hlawka theorem and an application to Siegel’s lemma », J. reine angew. Math. 475 (1996), p. 167–185. | Zbl | EuDML | MR

[45] S. Zhang« Positive line bundles on arithmetic varieties », J. Amer. Math. Soc. 8 (1995), p. 187–221. | Zbl | MR

Cited by Sources: